# SDR C2XA03CL058

- Difficulty date: February 28, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N17521
- Make and model: Emb EMB-135LR
- Aircraft serial: 145378
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE THE EMERGENCY LIGHT STRIP AT ROW 6 WAS FOUND TO BE INOPERATIVE.  MAINTENANCE INSPECTED AND REPLACED THE AISLE PATH EMERGENCY LIGHT STRIP.  OPERATIONAL CHECKS WERE GOOD.
